# SDR IPXA2025042908379

- Difficulty date: April 14, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072700200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 231KJ IS DAMAGED AND BROKEN.  FABRICATED MAIN DECK FLOOR PANEL 231KJ IAW SREO-16407-REQ001.
